| Model Number |
SCLP-360 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side "infection" and that they "almost died." the device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: "analysis of the returned device identified: weight to spec, crease fold, wear abrasion and white particles in the shell.Based on the device analysis the final assessment is: no issues found related with the manufacturing process." further investigation: "with the information collected during the investigation, there is enough evidence to support that device serial number (b)(4) was manufactured under controlled conditions in accordance with abbvie¿s procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for the period of jul-2020 through jun-2022, no adverse trend was noted.Given the fact that the cause of the infection cannot be specifically associated to the manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time." the event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, h6.
Event or Problem Description
Health professional reported right side capsular contracture, baker grade iii.